By HappinessOrOrgasms - 05/11/2012 19:25 - United States - Tucson
Add a comment - Reply to : #
You must be logged in to be able to post comments!
Comment moderated for rule-breaking.Show it anyway
I don't understand why people need anti depressants anyway. Who wants to kill off their emotions? That's what makes us human. I could understand if a sudden catastrophe happened to you but that's what the grieving process is there for, not to pop a bunch of emotion numbing pills. That's just me though, and I'm sure others think differently.
I have the same problems, basically the whole class of drugs I need for anti depression and anti anxiety have a possibility of sexual side effects, Wellbutrin is one that has a rep for both not having sexual disfunction side effects. My husband took it as a teenager and he said it actually way increased his sex drive. I've been doing the drug shuffle myself to try to find something that works for me. Celexa murdered my libido hard and made it so I couldn't finish no matter how hard my husband and I tried. When I went off it I also realized it had stunted all my range of emotion. Effexor xr made the sex part a bit better but made me more than a little psycho and short tempered and supper depressed (also even weirder side effects). Paxil made my libido go back down again, and made me short tempered... So here's to hoping Zoloft will do it for me.
I'm on Effexor right now, and I have a hard time (no pun intended) even....ahhhh....getting hard, let alone not orgasming! I've tried Zoloft...same deal! I was on Wellbutrin and to put it mildly....it made me so upset and super angry that I wanted to kill anyone who came with 12 feet of me and accidentally breathed hard! So I couldn't stay on that one too long. And although Effexor is keeping me and my depression at bay for the time being I guess I have to put up with the rest...but in general, Anti depressants suck big time in the "messing with your sexual function" department and there isn't much anyone can do, because your head doc is treating your mood and not the frequency of your orgasms!!
Also remember OP, medications work differently for different people. What may not work for our fellow FMLers may just as well work for you. Talk to your doctor about the right medications for you. Bring up some issues you've heard about certain ones and I'm sure they'll be able to work something out for you.
21. OP never stated that it was affecting her. The FML said she looked them up and that was one of them. It seems to me that in the end when OP stated the choice between depression and orgasm,she may have been jumping to conclusions by assuming she would experience that particular side effect.
I'd go with the orgasms.
Orgasming is an antidepressant in itself :)